How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

hi doc how r u. well doc after the inital good few days i went

This answer was rated:

hi doc how r u. well doc after the inital good few days i went down and very anxious last 3 days ,im all over the place at the mo sometimes feelling shattered and cant get off couch other times very raw and anxious, its prob like before but wiht more severity,im finding very hard doc is this ok and will the anti d kick in properly soon, its horrible been this unstable, 6 days now since i made that one day change hope the good is just round the corner doc , do you think it is
So Peter the first three days were good? That fourth day--was it bad from the very first thing in the morning?
Customer: replied 3 years ago.

its like always doc when i move dose i get few good days and then it starts getting harder and i try to keep going to stay up but eventually i cant anymore and i just burn out and then yes when i wake im either groggy and sedate or anxious and it seams to change rapidy between on and the other and some times feel them both at same time , its horrible but i can stick it out, hoping it the meds starting to stabilise betweeen get up and go and trying to relax me only it not doing it right yet , will it be a little better soon doc, and do you believe like my gp that in a week or two ill be lot better

So Peter these bad days have been bad absolutely all the time?
Customer: replied 3 years ago.

no doc sat had to go to bed for 2 hours same sunday but they were on way to burn out monday very bad but came out of it here and there but very mixed between energy and tiredness and up and anxious, today shattered from 7 till 1pm just couldnt get off the couch want ed to go to bed but resisted went on computer for bit and came out of it for hour or so then started to have more energy but high anxiety , them mixed again between anxiety and tiredness , say its all too do with not been stable on them and all the moving round has made it harder but i hope good days will start to come soon , do you think they should doc

OK Peter--at this point don't change the dosage at all. I know it's hard but if you can stay on this dose for now I think the good days will return soon. A lot of this has been the upping and downing of your dose and for now you really need to stay the course. Give it until the end of the week and let me know how your are my friend.
Customer: replied 3 years ago.

yes doc no way im changing , so just hope it gets bit better ,ill let you know on fri or sat doc , thanks again peter

Til then my friend
Dr. Chip and 4 other Health Specialists are ready to help you